... anything cold im going from 30 mg to 20mg
Yes I remember that very well from back in April when I was tapering off the cymbalta. Someone else who was already off suggested I try L-theanine (suntheanine - a natural amino acid that the brain uses to make GABA which helps you feel good). No amount of Advil or Tylenol made a dent in the headaches I had but 200mg of L-theanine first thing each morning helped so much that I was actually able to get active again.
Drink lots of water too as getting off cymbalta causes mild dehydration which makes headaches worse as well.
Good luck with your taper.
Oh, yes, it can and does, it can cause throwing up,.diarrhea, and more wondererful symptoms. I recently tried to ween off it using Prozac and wellbutrin. No go, It's hard to believe something that can make your feel so good,.can make you feel so bad, but I was on a significantly higher dose, ask doc if he can give you something to take the edge off. It's more important to keep communication lines open now more then ever. Good luck keep in touch:¤)
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Mar 2013 • 11 answers
Posted 7 Apr 2013 • 5 answers
Posted 19 Aug 2014 • 4 answers
Posted 30 Dec 2014 • 5 answers
Posted 11 May 2016 • 2 answers